in this case the signs of blood spots and discharge has already begun... with the use of the primolut N now... will it ease and stop bleeding from getting heavier or not?
Yes, it should stop the spotting. You will get your period within 2-3 days of stopping the Primolut N.
The best way to take Primolut N for delaying a period is 1 tablet twice or three times daily, no longer than 10-14 days. It should be taken 3 days prior to the expected timing of the period. The period will then resume within 2-3 days after the cessation of the medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Light brown discharge between period. Is she pregnant? Had this between periods.It's still bleeding?
Posted 3 Apr 2014 • 1 answer
Hi, I think I have gone through implantation bleeding. It lasted 4 days, the 1st day was just brown?
Posted 18 Jan 2015 • 1 answer
Posted 21 Jan 2015 • 1 answer
Posted 1 Apr 2015 • 1 answer
Posted 14 Apr 2015 • 15 answers